Publications [#243760] of Jianfeng Lu

Papers Published

  1. Lu, J; Yang, X, Frozen Gaussian approximation for high frequency wave propagation, Communications in Mathematical Sciences, vol. 9 no. 3 (2011), pp. 663-683, International Press of Boston, ISSN 1539-6746
    (last updated on 2019/05/21)

    We propose the frozen Gaussian approximation for computation of high frequency wave propagation. This method approximates the solution to the wave equation by an integral representation. It provides a highly efficient computational tool based on the asymptotic analysis on the phase plane. Compared to geometric optics, it provides a valid solution around caustics. Compared to the Gaussian beam method, it overcomes the drawback of beam spreading. We give several numerical examples to verify that the frozen Gaussian approximation performs well in the presence of caustics and when the Gaussian beam spreads. Moreover, it is observed numerically that the frozen Gaussian approximation exhibits better accuracy than the Gaussian beam method. © 2011 International Press.